All Journal Entries Journals
Previous | Next

A jagged rollercoaster ride

Nov 29, 2010 - 4 comments
Tags:

Hypothyroid

,

liothyronine

,

FT3

,

Work

,

stress

,

Chronic Fatigue Syndrome

,

fatigue

,

rollercoaster



I've decided to resign from my job. My boss is being really unsupportive and the stress of trying to please her and not being able to just feels like a battle that's not worth fighting anymore, because I can't win whatever I do.

the only thing that's definately improved with the T3 medication is my hair! It looks great -  Super shiny! At least that's something to be thankful for! And it does show that the medication is doing SOMETHING!

I honestly can't judge how much things have improved otherwise. I've come to realise that things only change very slowly and I can feel as though I'm getting better then start to go downhilll again. My symptom graph is like the himalayas! Or a jagged rollercoaster ride.

I've now been referred to a fatigue specialist and had my first appointment with her last week. She has insisted that I only work 3 days a week at least for the next 3 months and she gave  me a real Paddington Bear Hard Stare and asked if I didn't think perhaps I ought to have a "proper break", well on reflection it does rather seem as though that  might be the best thing.

At least if I'm not worrying about work or pushing myself there I might have a better chance of making steadier progress. At the moment I'm running on adrenalin when I'm working then just recuperating when I don't have to be there. Fingers crossed leaving will turn out to be a good move.

Comments
Post a Comment
621085_tn?1392260910
by tigerlilly5909, Nov 29, 2010
My fingers are crossed for you too. If something isn't working you have to make changes or it will never work. Don't doubt yourself on this, at least your trying to improve your life.

Hope everything works out and you feel better soon. Seeing a new doctor might just shine a new light on your medical issues.

Glad to see you xx

1157646_tn?1343970728
by Nat_16, Nov 29, 2010
Fingers crossed everything works out and the new doctor gives some useful insights!!

I'm glad the T3 meds are doing something and making your hair nice and shiny...I miss shiny hair!  Mines still hypo-looking!!  

Sorry to hear your boss was so unsupportive you had to leave your job...but, you're right, trying to please her isn't worth all the stress.  Look after yourself as number 1!!!!

Take care! xx

1097839_tn?1344583542
by yallolorry, Dec 03, 2010
thanks lovely friends, so kind of you to notice my little ramble and post supportive notes. I resigned on Wednesday and was even persuaded by a friend who's an HR professional, to put a mention of my bosses unsupportiveness on my resignation letter so I felt extra specially brave, though it was quite scary!

She was very nice about it, clearly she just wanted me gone and is happy now she's got her way. Well that's my interpretation, she would never say that. I am on a 3 month notice period but we've agreed I can go early and I will finish at Christmas. Hurrah! Everyone at work is actually being really lovely about the whole thing.

I've been very tired all week (well the three days at work that constitute my working week at the moment), I think probably due to the emotional impact of taking such a big step. But it's confirmed to me that it's the right thing for me to do. I really do need a break and I'm really happy to know I will get one.

Tomorrow I'm going to a meeting of the British Thyroid Foundation out of town, because my project for the new year is to set up a group in London and I want to see how this established group operates. I'm excited that I'll have more time and energy to focus on that and my blog.

Life eh, fascinating, what a ride! Sending big love to you both and thanks so much for your support. It means the world.



621085_tn?1392260910
by tigerlilly5909, Dec 04, 2010
I'm glad everything has worked out and your only working part time.

The Thyroid thing sounds like a good idea! Good luck with it. I'm sure you'll do great!

Post a Comment